# SDR DL72S952591

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: R1 Door Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A CRACK WAS FOUND IN THE DOORWAY SURROUND DOUBLER AT THE UPPER FORWARD CORNER OF THE UPPER HINGE CUTOUT AT THE R1 DOOR.  IN ACCORDANCE WITH BAC TWX DAL-ATL-95-0573RR DATED 30 MAY 1995, THE CRACK WAS STOP DRILLED AND A EXTENRNAL DOUBLER WILL BE USED AS PER BAC S/B 727-53-0136.
